# SDR DALA2025110608099

- Difficulty date: October 29, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 98,497 hours, 17,575 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RH SEAT TRACKS FOUND CORROSION AT STA1208 TO STA1428,RBL88.5.   THE CORROSION ON SEAT TRACK FROM STA 1208 TO STA 1428 RBL 88.5 REPAIRED AS PER 629816-14 (1277465)
